# SDR IPXA2023111079548

- Difficulty date: October 26, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1013
- Part serial: SSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 680 R/H, HAS DENT BETWEEN S-24R TO S-25R. ACCOMPLISHED REPAIR PER 757-200PF SRM REV 118 CHAPTER 53-00-07-2R-5, DETAIL I PER SRM 53-30-07-2R. REPAIR IS FINNISHED & VERIFIED.
